MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ENLW1620C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis conclusion: the reported type ia and ib endoleak could not be confirmed on films provided; therefore, the cause of the events could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.The post implant ct's received were non-contrast; therefore, no assessment of any endoleak, stent graft patency or thrombus could be performed.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause.It was reported by the physician that anatomical considerations , such as dilation of the aortic neck and iliac arteries were the cause of the reported endoleaks.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant bifurcated stent graft was implanted during an endovascular procedure for the treatment of an abdominal aortic aneurysm.  it was reported the the patient returned for a follow-up and a ct showed the presence of type ia and type ib endoleaks.  it was reported that the limb model model enlw1620c124e, implanted during the index procedure also contained an endoleak type ib, as per the physician.As per the physician, the cause of the type ia and ib endoleaks is due to continued dilatation of the aortic neck and common iliac arteries.No additional clinical sequelae was provided and the patient will be monitored.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13976638
Report Number9612164-2022-01282
Device Sequence Number6370610
Product Code MIH
UDI-Device Identifier00613994761910
UDI-Public00613994761910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2014
Device Model NumberENLW1620C124E
Device Catalogue NumberENLW1620C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale